question-icon

What are the side effects of prolonged intake of Zosert and Qutipin?

default
Posted on Sat, 4 Jun 2016
Question: My daughter 15 years old was prescribed Qutipin 25 mg and Zosert 50 mg by doctor for depression. And she is taking the tablet for 4 months.
Now she is normal and sleeping well for last 3 and half months. How long should she continue the tablet.
What are the side effects she will face in future ? kindly advice.
doctor
Answered by Dr. Chintan Solanki (1 hour later)
Brief Answer:
gradually taper the medicines and stop

Detailed Answer:
Hello,

Thanks for writing to us. I can understand your concern for your daughter.

Quitipin 25 mg is the lowest dose. It is likely given for sleep. She is sleeping well since long so it can be stopped after doing half tablet for 10 days.

Zosert is an anti-depressant drug. It can be stopped in next 3 months gradually as per her treating doctor's instructions.

In general there will be no side effects she will face in future. Do not stop medicines abruptly.

Take care.

Hope I have answered your query, I will be happy to help further.
Regards,
Dr.Chintan Solanki.

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Chintan Solanki

Psychiatrist

Practicing since :2007

Answered : 2406 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of prolonged intake of Zosert and Qutipin?

Brief Answer: gradually taper the medicines and stop Detailed Answer: Hello, Thanks for writing to us. I can understand your concern for your daughter. Quitipin 25 mg is the lowest dose. It is likely given for sleep. She is sleeping well since long so it can be stopped after doing half tablet for 10 days. Zosert is an anti-depressant drug. It can be stopped in next 3 months gradually as per her treating doctor's instructions. In general there will be no side effects she will face in future. Do not stop medicines abruptly. Take care. Hope I have answered your query, I will be happy to help further. Regards, Dr.Chintan Solanki.